# SDR DHL200070904C

- Difficulty date: July 10, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, PREVIOUS REPAIR DOUBLER CRACKED WBL 273.3 AT RIB O/B SIDE UPPER AFT.  REMOVED AND REPLACED REPAIR AT LT WING UPPER SIDE WBL 273.3 PER SRM 51-30-2.  TREATED AND PRIMED PER SRM 51-10-6.
